# SDR CA140721019

- Difficulty date: July 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,835 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Part number: 85410029053
- Condition: Corroded
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED ENGINE CHANGE, PLAY WAS NOTICED AT THE RT NACELLE STRUCTURE OTBD LOWER STRUT ASSY LOWER ATTACHMENT POINT.  BOLT, WAS REMOVED AND FRETTING CORROSION WAS NOTICED ON IT AND ON SHEAR BUSHING, 240. BUSHING, 240, WAS ALSO WORN OUT AND THE FLANGE HAD SHEARED OFF. STRUT AND HARDWARE WERE REPLACED.
